# SDR UALA2012102306078

- Difficulty date: October 21, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 69,019 hours, 12,401 cycles
- Engine: Pwa PW4077
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Processor
- Condition: Faulty
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL QTY CHANNEL MESSAGE.  RESEATED FUEL QUANTITY PROCESSOR, OPS CHECKED.
